The tax identity in risk theory - a simple proof and an extension

Hansjörg Albrecher, S. Borst, O. Boxma, J. Resing

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)304-306
JournalInsurance / Mathematics & economics
Volume44
Issue number2
DOIs
Publication statusPublished - 2009

Fields of Expertise

  • Sonstiges

Cite this

The tax identity in risk theory - a simple proof and an extension. / Albrecher, Hansjörg; Borst, S.; Boxma, O.; Resing, J.

In: Insurance / Mathematics & economics, Vol. 44, No. 2, 2009, p. 304-306.

Research output: Contribution to journalArticleResearchpeer-review

Albrecher, Hansjörg ; Borst, S. ; Boxma, O. ; Resing, J. / The tax identity in risk theory - a simple proof and an extension. In: Insurance / Mathematics & economics. 2009 ; Vol. 44, No. 2. pp. 304-306.
@article{08ecc4b77b6347eaba397472c59985ec,
title = "The tax identity in risk theory - a simple proof and an extension",
author = "Hansj{\"o}rg Albrecher and S. Borst and O. Boxma and J. Resing",
year = "2009",
doi = "10.1016/j.insmatheco.2008.05.001",
language = "English",
volume = "44",
pages = "304--306",
journal = "Insurance / Mathematics & economics",
issn = "0167-6687",
publisher = "Elsevier B.V.",
number = "2",

}

TY - JOUR

T1 - The tax identity in risk theory - a simple proof and an extension

AU - Albrecher, Hansjörg

AU - Borst, S.

AU - Boxma, O.

AU - Resing, J.

PY - 2009

Y1 - 2009

U2 - 10.1016/j.insmatheco.2008.05.001

DO - 10.1016/j.insmatheco.2008.05.001

M3 - Article

VL - 44

SP - 304

EP - 306

JO - Insurance / Mathematics & economics

JF - Insurance / Mathematics & economics

SN - 0167-6687

IS - 2

ER -